×

zbMATH — the first resource for mathematics

The finite element method for elliptic equations with discontinuous coefficients. (English) Zbl 0199.50603

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Rivkind, V. Ja.: On an estimate of the rapidity of convergence of homogenous difference schemes for elliptical and parabolic equations with discontinuous coefficients (Russian). Problems Math. Anal., Boundary Value Problems, Integr. Equations (Russian), pp. 110–119, Izd. Leningr. Univ. Leningrad. 1966.
[2] Babuška, I.: Numerical solution of boundary value problems by perturbed variational principle. Technical note BN-624, Univ. of Maryland, The Inst. for Fluid. Dyn. and Appl. Math. 1969.
[3] Lions, J. L., andE. Magenes: Problèmes aux limits non homogènes et applications. V.I. Paris: Dunod. 1968.
[4] Babuška, I.: Approximation by hill functions. Technical note BN-648, Univ. of Maryland, The Inst. for Fluid. Dyn. and Appl. Math. 1970. · Zbl 0215.46404
[5] Šefteł, Z. G.: A general theory of boundary value problems for elliptic systems with discontinuous coefficients (Russian), Ukrain. Math. Ž.18, 132–136 (1966). · Zbl 0156.34402 · doi:10.1007/BF02537868
[6] Šefteł, Z. G.: Energy inequalities and general boundary problems for elliptic equations with discontinuous coefficients (Russian). Sibirsk Math. Ž.6, 636–668 (1965).
[7] Šefteł, Z. G.: The solution inL p and the classical solution of general boundary value problems for elliptical equations with discontinuous coefficients (Russian). Uspechi Math. Nauk19, 230–232 (1964).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.